My 8 yr. old daughter takes Concerta 36mg for an ADHD diagnosis. Last summer, towards the end of summer, she started getting a rash on her arms and a little on the top parts of her legs, after being out in the sun. Took her to the dr. and he took her off the Concerta and put her on another medication. The rashes seemed to stop, but as I said it was towards the end of summer so I don't know if the change in meds or lack of exposure to the sun was what made the rashes stop. Problem with the changing of the meds, the response was not what it was w/the Concerta. She is very responsive to that and it helps her tremendously. This past weekend she developed the rash on her arms only again after sun exposure. Her legs, face and back were all also exposed to the sun, but no rashes there. The rash is very red, slighly raised, hot to the touch and itches. There were a couple of spots that almost looked like little blisters also. She did use sunscreen when the rash first appeared last Fri. only on her arms. So, I thought maybe it was an allergy to that sunscreen, I have bought her some Baby sunscreen w/an SPF of 45, and planned on trying that this weekend. Yesterday, she went on a school outing in which they were outside and her arms once again exposed to the sun broke out in this rash, but again, nothing on her face that was also in the sun. I am not understanding why if this is an allergic reaction to the meds, why are only her arms breaking out after sun exposure? It almost looks like sun poisoning but honestly not sure exactly what that looks like either. She is not experiencing any other symptoms--vomiting, diaharrea, dizziness, etc. just the rash. Any advice?
- Is A Fidgeting Reaction That Causes Bronchospasm?
- What To Do For Distractibility?
- A Day In The Life Of Someone With Hypersensitivity
- Actors That Have Adult Attention Deficit Hyperactivity Disorder
- Can A Family Doctor Prescribe Medication For Oppositional Defiant Disorder?
- Effects Of Alcohol On People Suffering From Attention Deficit Disorder